# SDR SWIA201844504

- Difficulty date: March 14, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 38,890 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CARGO FLOOR SUPPORT BS 559+80 TO 559+112 CORRODED.  REPLACED THE FLOOR SUPPORT IAW SRM.
